# SDR CALA2019080401301

- Difficulty date: August 2, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 35,072 hours, 12,109 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 LOW PRESSURE LIGHT LIGHT ON,  FOUND NR 1 ENG. HYD PUMP FAILED.  REMOVED AND REPLACED THE NR 1 ENG HYD PUMP IAW AMM 29-11-11-400-801-001 AND REMOVED AND REPLACED CASE DRAIN FILTER, NO DEBRIS FOUND.
